<%@ Page Language="C#" MasterPageFile="~/Main.master" AutoEventWireup="true" Title="Volume 11 Issue 3-4" %>
Signed Involutions Avoiding 2-Letter Signed Patterns
W.M.B. Dukes1 and Toufik Mansour2
1Science Institute, University of Iceland, Dunhaga 3, 107 Reykjavík, Iceland
dukes@maths.ucd.ie
2Department of Mathematics, Faculty of Science and Science Education, University of Haifa, Haifa 31905, Israel
toufik@math.haifa.ac.il
Annals of Combinatorics 11 (3-4) p.387-403 September, 2007
AMS Subject Classification:05A15, 05A05
Abstract:
Let In be the class of all signed involutions in the hyperoctahedral group Bn and let In(T) be the set of involutions in In which avoid a set T of signed patterns. In this paper, we complete a further case of the program initiated by Simion and Schmidt [6] by enumerating In(T) for all signed permutations T B2.
Keywords: pattern avoidance, signed patterns, involutions

References:

1. C. Banderier, M. Bousquet-Mélou, A. Denise, P. Flajolet, D. Gardy, and D. Gouyou- Beauchamps, Generating functions for generating trees, Discrete Math. 246 (1-3) (2002) 29-55.

2.. C-O. Chow, Counting involutory, unimodal, and alternating signed permutations, Discrete Math. 306 (18) (2006) 2222-2228.

3. T. Mansour, Pattern avoidance in coloured permutations, Sém. Lothar. Combin. 46 (2001/02) B46g.

4. T. Mansour and J. West, Avoiding 2-letter signed patterns, Sém. Lothar. Combin. 49 (2002/04) B49a.

5. R. Simion, Combinatorial statistics on type-B analogues of noncrossing partitions and restricted permutations, Electron. J. Combin. 7 (2000) #R9.

6. R. Simion and F. Schmidt, Restricted permutations, Europ. J. Combin. 6 (4) (1985) 383- 406.